Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Stiff neck, rashes around ribs and stomach. Looking for cure

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3706 Questions

default
Posted on Sat, 9 Feb 2013 in Skin Hair and Nails
Question: I HAVE SCRATCH LIKE RASH ON MY STOMACH AND AROUND MY RIBS IT DOES NOT ITCH BUT MY NECK FEELS A LITTLE STIFF ON ONE SIDE.
doctor
Answered by Dr. Raju A.T 38 minutes later
Hi,

Thanks for your query.

I would like to know some more details on your problem to understand the condition better and advice you specifically.

Since when do you have the rash?
What is the color and the appearance of the rash?
Is there are any rash on the neck?
Did the stiffness in the neck starts the same time as the rash?
Have you used any medications for the rash?

If possible please do attach an image of the rash. It helps to arrive at a possible diagnosis and suggest you better solution.

Waiting for your response,

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Skin rash

doctor1 MD

My 80 year old father has a chronic skin condition - a rash which flares up every evening.....causing a great deal of pain. Heis being treated for eczma but we think it may be something linked to nervous system. Last week he described the pain over both knees as like being covered in bees. He has had bypass surgery so takes some medication. He is well in himself except for this rash which is causing a lot of distress. He had shingles several years ago so I thought it might be related. We are looking for a diagnosis so he can start to get better. Thankyou

doctor1 MD

My daughter is under go medication on her throat infection antibiotics for 10 days shes in 8 days already. When suddenly theres rashes appear on her body.. We review her food that she ate before rashes appear. Its chix. And noodles with seafoods particularly shrimps and squid. We went to doctor and they change her antibiotics abd they said its the reaction on her antibiotics that shes taking and they give me one without penecillin and gave me bendryl .. On that night shes ate fried chix. Cause they said its not on food i told her to take a bath with warm water and after that she fell sleep. When she woke up in the morning i notice her. Rashes getting worst i told her to drink benadryl and i just told her to cut eating chix. Temporarily to make sure. Its just the rashes that bothers me its all over her body no other sighs except that ..

doctor1 MD

I have a rash in my arm that started about a month ago only as what i thought were mosquito bites or maybe a smallnspider since they were forming almost a full circle, they went away by them selves, since then they have come and gone 2 more times, but this time they got bigger itchier and they have now joined togeather in a half circle shape leaving a very red very itchy and bumpy patch.... Its only this and alwys in exactly the same place!!! Could it be some alergic reaction yo a bug bite?

doctor1 MD

A rash came on my arm. I thought it was a latex allergy since it popped up in the area where the nurse tried the latex rubber on my arm. Used hydrocortisone 1%, but it didn t work. The rash started to spread and moved to my other arm also. Nurse thought that it was a reaction to the plaquenil, so they took me off that, but the rash never got better. I started taking prednisone, and finally it cleared. However after stopping the medicine, two days later the rash on both arms is starting to come back. Help me.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?